# SDR MAS2008F00073

- Difficulty date: August 24, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Acm
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH 7290 ORD FUEL ODOR IN THE COCKPIT.  MX REPLACED CONTAMINATED ACM COALESSER BAGS.
